# SDR IPXA2014102484700

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INDOOR F/D OVHD EICAS MESSAGE.  PRESSURE GOOD.  CLEANED AND EXERCISED FWD OVERHEAD HATCH, SWITCH S02312, INDICATIONS NORMAL WHEN DOOR CYCLED OPEN/CLOSED.
